MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01764-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a stroke thrombectomy procedure performed via femoral access, the physician observed separation at the hub-hypotube interface of a zebra catheter while preparing to perform a third pass with a stent retriever.The third pass was not performed.The stent retriever and zebra catheter were removed together to prevent further separation or potential fracture progression.No patient injury, prolonged procedure, or additional medical intervention was reported.The physician confirmed the patient outcome was stable.Evaluation of the returned device confirmed a fracture at the distal edge of the strain relief at the hub-hypotube interface.The damage was localized to the hub region.Microscopic and visual inspection of the damaged region identified no abnormal coil spacing or pitch variation, and the distal tip showed no abnormalities.The observed deformation morphology is consistent with mechanical overstress involving combined bending and torsional loading at the hub-hypotube interface.Despite the visible fracture, the central lumen was able to be flushed when the fractured region was temporarily covered, and no additional breaches were identified along the shaft.No evidence of material defect, manufacturing nonconformance, or systemic design deficiency was identified.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key24411081
Report Number3015614-2026-00006
Device Sequence Number5877981
Product Code DQY
UDI-Device Identifier00857545008240
UDI-Public00857545008240
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01764-02
Device Catalogue NumberAC7087-105-20-B
Device Lot NumberFG251003D-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown